Cookies?
Library Header Image
LSE Research Online LSE Library Services

Natural oligopolies

Shaked, A and Sutton, John (1983) Natural oligopolies. Econometrica, 51 (5). pp. 1469-1483. ISSN 0012-9682

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1511/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only